# SDR IPXA2014031282225

- Difficulty date: February 26, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 28,687 hours, 19,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146N5391Y179
- Condition: Corroded
- Location: Aft Cargo Ay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:S4C4, AFT CARGO COMPT LT TRANSITION PANEL BETWEEN BS 1360 - 1380 AROUND TIE DOWN ADAPTER CORRODED.  BLENDED CORROSION ON AFT CARGO LT TRANSITION PANEL IAW SRM 51-10-02-0G.  CHECKED LIMITS IAW SRM 53-00-53-1A-1, DETAILS IV, V.  FOUND TO BE OUT OF LIMITS. REPLACED TRANSITION PANEL IAW SRM 51-40-020G.
